1 doctor weighed in:

Had symptoms of a UTI and took uristat, (phenazopyridine) went to the doctor they prescribed me a medication based off of symtoms. Bad reaction to the meds what do I do?

1 doctor weighed in
Dr. Marsha Davis
Internal Medicine

In brief: Stop meds

Then wait to see if your symptoms return.
Suggest that you get a ua and a culture to see if it really is a UTI and then they can select the correct medication. Do not take that med again and make sure other doctors know what type of reaction you had. It is possible you had enough medications to clear it.

In brief: Stop meds

Then wait to see if your symptoms return.
Suggest that you get a ua and a culture to see if it really is a UTI and then they can select the correct medication. Do not take that med again and make sure other doctors know what type of reaction you had. It is possible you had enough medications to clear it.
Dr. Marsha Davis
Dr. Marsha Davis
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors